Equisummability in the sense of M. Riesz of expansions in certain systems of exponential functions
Matematičeskie zametki, Tome 15 (1974) no. 3, pp. 381-386 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We establish the equisummability in the M. Riesz sense of Fourier series expansions in two systems of exponential functions, these latter being the characteristic functions of boundary-value problems for a first-order differential equation.
@article{MZM_1974_15_3_a3,
     author = {V. A. Molodenkov},
     title = {Equisummability in the sense of {M.~Riesz} of expansions in certain systems of exponential functions},
     journal = {Matemati\v{c}eskie zametki},
     pages = {381--386},
     year = {1974},
     volume = {15},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a3/}
}
TY  - JOUR
AU  - V. A. Molodenkov
TI  - Equisummability in the sense of M. Riesz of expansions in certain systems of exponential functions
JO  - Matematičeskie zametki
PY  - 1974
SP  - 381
EP  - 386
VL  - 15
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a3/
LA  - ru
ID  - MZM_1974_15_3_a3
ER  - 
%0 Journal Article
%A V. A. Molodenkov
%T Equisummability in the sense of M. Riesz of expansions in certain systems of exponential functions
%J Matematičeskie zametki
%D 1974
%P 381-386
%V 15
%N 3
%U http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a3/
%G ru
%F MZM_1974_15_3_a3
V. A. Molodenkov. Equisummability in the sense of M. Riesz of expansions in certain systems of exponential functions. Matematičeskie zametki, Tome 15 (1974) no. 3, pp. 381-386. http://geodesic.mathdoc.fr/item/MZM_1974_15_3_a3/